MAUDE Adverse Event Report: COVIDIEN SMARTIP MED-PREP CANNULA; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

COVIDIEN SMARTIP MED-PREP CANNULA; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 8881540111
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the cannula appeared to be dirty inside when opened.There appears to be a dried blood on cannula.

Brand Name
SMARTIP MED-PREP CANNULA
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9717044
Report Number1017768-2020-00795
Device Sequence Number13544843
Product Code GEA
UDI-Device Identifier30884521102754
UDI-Public30884521102754
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881540111
Device Catalogue Number8881540111
Device Lot Number931537
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date02/17/2020
Patient Sequence Number1